Alert archive / Montana / Winter Storm Warnings in 2007

Winter Storm Warning 2, NWS Great Falls, MT

January 5, 2007

NWS Great Falls, MT issued this winter storm warning at Jan 5, 2007, 4:44 AM MST. It took effect at Jan 5, 2007, 8:00 PM MST. It was in force for 21 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 5, 2007, 4:44 AM MST (11:44 UTC)
In effect from
Jan 5, 2007, 8:00 PM MST
Expired
Jan 6, 2007, 5:00 PM MST
In force
21 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS45 KTFX 051144
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
444 AM MST FRI JAN 5 2007

.MOISTURE WILL INCREASE OVER WESTERN MONTANA TODAY AHEAD OF A
PACIFIC WEATHER SYSTEM. SNOW WILL BEGIN OVER THE WARNING AREA THIS
AFTERNOON THEN INCREASE IN INTENSITY THIS EVENING. THE HEAVIEST
SNOW WILL FALL LATE TONIGHT INTO SATURDAY MORNING. SNOW WILL
DIMINISH IN INTENSITY SATURDAY AFTERNOON. 

MTZ009-014-048-051945-
/O.UPG.KTFX.WS.A.0002.070106T0000Z-070107T0000Z/
/O.NEW.KTFX.WS.W.0002.070106T0300Z-070107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU
444 AM MST FRI JAN 5 2007

...WINTER STORM WARNING IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
MST SATURDAY ABOVE 5000 FEET...
...WINTER STORM WATCH NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 5 PM
MST SATURDAY. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. 

SNOW ACCUMULATIONS TONIGHT THROUGH SATURDAY AFTERNOON WILL TOTAL 8
TO 14 INCHES. STRONG WEST WINDS WILL CREATE AREAS OF BLOWING SNOW.
VISIBILITIES WILL FREQUENTLY BE ONE QUARTER OF A MILE OR LESS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
6 follow-up statements
000 
WWUS45 KTFX 051626
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
926 AM MST FRI JAN 5 2007

.MOISTURE WILL INCREASE OVER WESTERN MONTANA TODAY AHEAD OF A
PACIFIC WEATHER SYSTEM. SNOW WILL BECOME WIDESPREAD OVER THE
WARNING AREA LATE THIS AFTERNOON THEN INCREASE IN INTENSITY THIS
EVENING. THE HEAVIEST SNOW WILL FALL LATE TONIGHT INTO SATURDAY
MORNING. SNOW WILL DIMINISH IN INTENSITY SATURDAY AFTERNOON.

MTZ009-014-048-052300-
/O.CON.KTFX.WS.W.0002.070106T0300Z-070107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU
926 AM MST FRI JAN 5 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM MST SATURDAY...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM MST SATURDAY. 

SNOW ACCUMULATIONS TONIGHT THROUGH SATURDAY AFTERNOON WILL TOTAL
8 TO 14 INCHES. STRONG WEST WINDS WILL CREATE AREAS OF BLOWING
SNOW. VISIBILITIES WILL FREQUENTLY BE ONE QUARTER OF A MILE OR
LESS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 052146
WSWTFX

URGENT - WINTER WEATHER MESSAGE...CORRECTED
NATIONAL WEATHER SERVICE GREAT FALLS MT
245 PM MST FRI JAN 5 2007

.MOISTURE WILL INCREASE OVER WESTERN MONTANA THIS EVENING AHEAD
OF A PACIFIC WEATHER SYSTEM. SNOW WILL BECOME WIDESPREAD OVER THE
WARNING AREA THIS EVENING. THE HEAVIEST SNOW WILL FALL LATE
TONIGHT INTO SATURDAY MORNING. SNOW WILL DIMINISH IN INTENSITY
SATURDAY AFTERNOON.

MTZ009-014-048-060500-
/O.CON.KTFX.WS.W.0002.070106T0300Z-070107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU
245 PM MST FRI JAN 5 2007

...WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING TO 
5 PM MST SATURDAY ABOVE 5000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT FROM 8 PM THIS EVENING
TO 5 PM MST SATURDAY. 

SNOW ACCUMULATIONS TONIGHT THROUGH SATURDAY AFTERNOON WILL TOTAL
6 TO 14 INCHES. STRONG WEST WINDS WILL CREATE AREAS OF BLOWING
SNOW. VISIBILITIES WILL FREQUENTLY BE ONE QUARTER OF A MILE OR
LESS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 060415
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
915 PM MST FRI JAN 5 2007

.MOISTURE WILL INCREASE OVER WESTERN MONTANA THIS EVENING AHEAD
OF A PACIFIC WEATHER SYSTEM. SNOW WILL BECOME WIDESPREAD OVER THE
WARNING AREA THIS EVENING. THE HEAVIEST SNOW WILL FALL LATE
TONIGHT INTO SATURDAY MORNING. SNOW WILL DIMINISH IN INTENSITY
SATURDAY AFTERNOON.

MTZ009-014-048-061230-
/O.CON.KTFX.WS.W.0002.000000T0000Z-070107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU
915 PM MST FRI JAN 5 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST
SATURDAY ABOVE 5000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST SATURDAY
FOR ELEVATIONS ABOVE 5000 FEET NEAR THE CONTINENTAL DIVIDE.

SNOW ACCUMULATIONS TONIGHT THROUGH SATURDAY AFTERNOON WILL TOTAL
6 TO 14 INCHES. STRONG WEST WINDS WILL CREATE AREAS OF BLOWING
SNOW. VISIBILITIES WILL FREQUENTLY BE ONE QUARTER OF A MILE OR
LESS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 061134
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
434 AM MST SAT JAN 6 2007

MTZ009-014-048-062200-
/O.CON.KTFX.WS.W.0002.000000T0000Z-070107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU
434 AM MST SAT JAN 6 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON ABOVE 5000 FEET...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON ABOVE 5000 FEET. 

SNOW ACCUMULATIONS OF 3 TO 7 INCHES ARE LIKELY TODAY. STRONG WEST
WINDS WILL CREATE AREAS OF BLOWING SNOW. VISIBILITIES WILL
FREQUENTLY BE ONE QUARTER OF A MILE OR LESS.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 061701
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1001 AM MST SAT JAN 6 2007

MTZ009-014-048-070000-
/O.CON.KTFX.WS.W.0002.000000T0000Z-070107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU
1001 AM MST SAT JAN 6 2007

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

ADDITIONAL SNOW ACCUMULATIONS OF 1 TO 4 INCHES ARE LIKELY TODAY.
STORM TOTAL SNOW ACCUMULATIONS WILL BE 6 TO 12 INCHES. STRONG WEST
WINDS WILL CAUSE SIGNIFICANT BLOWING AND DRIFTING SNOW. BLOWING
SNOW WILL CAUSE VISIBILITY TO FALL BELOW A QUARTER OF A MILE AT
TIMES.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. STRONG WINDS ARE ALSO
POSSIBLE.  THIS WILL MAKE TRAVEL VERY HAZARDOUS OR IMPOSSIBLE.

$$
000 
WWUS45 KTFX 062335
WSWTFX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
435 PM MST SAT JAN 6 2007

MTZ009-014-048-070045-
/O.EXP.KTFX.WS.W.0002.000000T0000Z-070107T0000Z/
NORTHERN ROCKY MOUNTAIN FRONT-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...HELENA...LINCOLN...CHOTEAU
435 PM MST SAT JAN 6 2007

...WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON...

THE WINTER STORM WARNING WILL EXPIRE AT 5 PM MST THIS AFTERNOON. 

WIDESPREAD SNOW AND BLOWING SNOW IS NO LONGER EXPECTED. AS A
RESULT...THE WINTER STORM WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER...SCATTERED SNOW SHOWERS AND GUSTY WINDS WILL CONTINUE
THROUGH THIS EVENING. LOCAL VISIBILITIES MAY DROP BELOW ONE
QUARTER OF A MILE AT TIMES.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this winter storm warning went out at Jan 5, 4:31 AM MST, 13 minutes earlier.

Area forecast discussion, Jan 5, 4:31 AM MST, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
431 AM MST FRI JAN 5 2007

.DISCUSSION...
TODAY THROUGH SUNDAY...THIS MORNING A SHORTWAVE WILL MOVE
SOUTHEAST THROUGH THE FORECAST AREA. DUE TO THIS SHORTWAVE...ALONG
WITH MOISTURE AND A SOMEWHAT UNSTABLE AIRMASS...WILL CONTINUE THE
SLIGHT CHANCE TO CHANCE POPS IN THE SW AND ALSO ADD THEM TO MOST
OF THE PLAINS. SATURDAY AND SATURDAY NIGHT...ONE SHORTWAVE WILL
MOVE ACROSS THE NORTH EARLY ON SATURDAY...WHILE A SECOND WEAKER
SHORTWAVE IS FORECAST TO MOVE OVER THE AREA LATER SATURDAY AFTERNOON
INTO SATURDAY NIGHT. THE FIRST SHORTWAVE WILL BE ACCOMPANIED BY A
COLD FRONT. THERE WILL BE A BRIEF BREAK IN THE ACTION LATER
SATURDAY NIGHT BEFORE MOISTURE INCREASES AGAIN SUNDAY. AS FOR THE
WATCHES AND WARNINGS...WILL CONTINUE THE HIGH WIND WARNING INTO
SATURDAY FOR THE ROCKY MOUNTAIN FRONT BUT MOVE UP THE START TIME
FROM LATE THIS AFTERNOON TO NEAR NOON. THERE STILL LOOKS LIKE A
POSSIBILITY OF HIGH WINDS OVER THE PLAINS ON SATURDAY BUT WILL
HOLD OFF ON ISSUING A WARNING FOR THAT AREA FOR NOW SO LATER
SHIFTS CAN MONITOR THE SITUATION. WILL UPGRADE THE WINTER STORM
WATCH FOR THE ROCKY MOUNTAIN FRONT TO A WARNING AND CONFINE IT TO
ABOVE 5000 FEET AND ALSO DELAY ITS START TIME UNTIL EARLY THIS
EVENING. THERE ARE INDICATIONS OF ANOTHER HIGH WIND EVENT FOR THE
ROCKY MOUNTAIN FRONT ON SUNDAY BUT WILL HOLD OFF ON ISSUING A
HIGH WIND WATCH FOR NOW. BLANK

SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...A MOIST NORTHWEST TO WEST
FLOW ALOFT WILL KEEP PRECIPITATION LIKELY OVER THE WESTERN MOUNTAINS
THROUGH TUESDAY. HOWEVER...DECREASING WESTERLY DOWNSLOPE WINDS WILL
ALLOW ONLY A CHANCE OF PRECIPITATION OVER SOUTHWEST MONTANA AND THE
PLAINS OF NORTH CENTRAL MONTANA DURING THIS TIME. A STRONG AND COLD
SYSTEM FROM THE GULF OF ALASKA WILL THEN APPROACH MONTANA FROM THE
NORTHWEST TUESDAY NIGHT...THEN IT WILL MOVE WELL INTO THE STATE
WEDNESDAY AND WEDNESDAY NIGHT. A STRONG COLD FRONT ASSOCIATED WITH
THIS SYSTEM WILL MOVE THROUGH THE AREA DURING THIS PERIOD. WINDS
WILL BECOME NORTHERLY AND UPSLOPE IN DIRECTION...LIKELY BRINGING
SNOW TO THE MOUNTAINS WITH A GOOD CHANCE OF SNOW OVER THE PLAINS.
TEMPERATURES WILL ALSO PLUMMET AS AN ARCTIC AIRMASS MOVES INTO THE
AREA BEHIND THE COLD FRONT. HIGH TEMPERATURES SHOULD COOL FROM THE
30S AND 40S ON TUESDAY INTO THE TEENS AND 20S FOR WEDNESDAY. LOWS
WEDNESDAY NIGHT SHOULD DIP INTO THE SINGLE DIGITS ABOVE AND BELOW
ZERO.  COULSTON

THURSDAY THROUGH FRIDAY...A VERY COLD AND WINTRY PATTERN SETTING UP
DURING THIS TIME PERIOD. THE ARCTIC COLD FRONT WILL BE THROUGH THE
REGION BY THURSDAY MORNING...WITH A STRONG AREA OF HIGH PRESSURE
MOVING SOUTH OUT OF ALASKA TOWARDS MONTANA. BECAUSE THIS AIRMASS IS
COMING FROM THE ARCTIC...EXPECT WELL BELOW ZERO TEMPERATURES TO MOVE
INTO THE REGION FOR THURSDAY AND FRIDAY. TEMPERATURES MAY NOT EVEN
GET ABOVE ZERO DURING THE DAY FOR LOCATIONS NORTH OF GREAT FALLS.
OVERNIGHT LOWS WILL GENERALLY AVERAGE FROM NEAR 15 BELOW IN THE
NORTH...TO NEAR 5 BELOW IN THE SOUTHWEST. IF WE DEVELOP A WIDESPREAD
SNOWPACK OF MORE THAN 6 INCHES AT LOWER ELEVATIONS BY NEXT
THURSDAY...TEMPERATURES COULD BE EVEN COLDER. THUS...CURRENT
FORECASTED TEMPERATURES ARE COLDER THAN GUIDANCE...BUT NOT AS COLD
AS POSSIBLE...GIVEN ANY CLOUD COVER AND THE EXACT SNOW DEPTH WILL
GREATLY AFFECT TEMPERATURES LATE NEXT WEEK. THE BOTTOM LINE...IT
WILL GET MUCH COLDER...BUT THE EXACT TIMING AND STRENGTH OF THIS
ARCTIC AIRMASS WILL BE WATCHED CLOSELY OVER THE NEXT FEW DAYS...WITH
UPDATES AS NECESSARY. OTHERWISE...EXPECT A FEW LINGERING SNOW
SHOWERS AROUND THE REGION ON THURSDAY...WITH MAINLY MOUNTAIN SNOW
SHOWERS ON FRIDAY. BRUSDA

&&

.AVIATION...
UPDATED 0520Z.
MOIST AND SOMEWHAT UNSTABLE WEST TO NORTHWEST FLOW ALOFT WILL
CONTINUE THROUGH THE NEXT 24 HOURS. A WEAK DISTURBANCE IN THE FLOW
WILL MOVE FROM WESTERN MT THROUGH SW MT FRIDAY MORNING. WIDESPREAD
SNOW SHOWERS WEST OF THE CONTINENTAL DIVIDE WILL SHIFT
EAST...BRINGING SCATTERED SNOW SHOWERS TO SW MT LATE TONIGHT AND
EARLY FRIDAY MORNING. DRIER CONDITIONS WILL FOLLOW THE DISTURBANCE
FRIDAY AFTERNOON AS WEAK RIDGE BUILDS IN FROM THE WEST. WESTERLY
SURFACE WINDS WILL BE LIGHT TO MODERATE THROUGH FRIDAY
MORNING...THEN INCREASE FRIDAY AFTERNOON AND EVENING. HOENISCH

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  35  27  41  20 /  10  10  20  10
CTB  32  23  36  16 /  10  10  20  10
HLN  34  21  38  20 /  10  10  60  10
BZN  25  10  33  12 /  20  10  50  20
WEY  15  -6  19   5 /  30  20  70  30
DLN  22   8  30  14 /  10  10  60  10
HVR  33  23  38  16 /  20   0  30  20
LWT  29  22  36  17 /  20  10  20  20

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY EVENING FOR
MTZ011>013-044>047-049>051.

HIGH WIND WARNING FROM 11 AM THIS MORNING TO 5 PM MST SATURDAY
FOR MTZ009-010-014-048.

WINTER STORM WARNING FROM 8 PM THIS EVENING TO 5 PM MST SATURDAY
ABOVE 5000 FEET FOR MTZ009-014-048.

&&

SHORT TERM...BLANK
LONG TERM...COULSTON/BRUSDA
AVIATION...COULSTON

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 4, 4:03 PM MST, 12 hours 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
403 PM MST THU JAN 4 2007

MTZ009-010-014-048-051630-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
CENTRAL AND SOUTHERN LEWIS AND CLARK-
SOUTHERN ROCKY MOUNTAIN FRONT-
403 PM MST THU JAN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TONIGHT IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WARNING HAS BEEN ISSUED FOR FRIDAY NIGHT THROUGH SATURDAY
AFTERNOON. A WINTER STORM WATCH IS ALSO IN EFFECT FOR FRIDAY NIGHT
THROUGH SATURDAY AFTERNOON.

WEST WINDS WILL INCREASE TO 25 TO 45 MPH WITH GUSTS UP TO 80 MPH
FRIDAY NIGHT AND SATURDAY. STRONG WINDS AND A MOIST AIRMASS WILL
COMBINE TO PRODUCE HEAVY SNOW...BLOWING SNOW...AND LOW
VISIBILITIES.

A MAJOR CHANGE IN THE WEATHER IS POSSIBLE TUESDAY NIGHT OR
WEDNESDAY AS A STRONG COLD FRONT DROPS OUT OF CANADA AND ARCTIC
HIGH PRESSURE BUILDS INTO THE REGION. THE POTENTIAL EXISTS FOR
MUCH BELOW NORMAL TEMPERATURES FOR THE LATTER HALF OF NEXT WEEK
ALONG WITH ACCUMULATING SNOWS. THERE IS STILL MUCH UNCERTAINTY
REGARDING EXACTLY HOW THIS PATTERN CHANGE WILL EVOLVE...SO PLEASE
MONITOR FUTURE FORECASTS AND STATEMENTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011>013-044>047-049>051-051630-
HILL-CASCADE-CHOUTEAU-TOOLE-LIBERTY-EASTERN PONDERA-BLAINE-
EASTERN TETON-JUDITH BASIN-FERGUS-
403 PM MST THU JAN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MONTANA
AND NORTH CENTRAL MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WATCH HAS BEEN ISSUED THE PLAINS OF NORTH CENTRAL
MONTANA FRIDAY NIGHT THROUGH SATURDAY AFTERNOON.

WEST WINDS WILL INCREASE TO 25 TO 40 MPH WITH GUSTS UP TO 70 MPH
POSSIBLE FRIDAY NIGHT AND SATURDAY.

A MAJOR CHANGE IN THE WEATHER IS POSSIBLE TUESDAY NIGHT OR
WEDNESDAY AS A STRONG COLD FRONT DROPS OUT OF CANADA AND ARCTIC
HIGH PRESSURE BUILDS INTO THE REGION. THE POTENTIAL EXISTS FOR
MUCH BELOW NORMAL TEMPERATURES FOR THE LATTER HALF OF NEXT WEEK
ALONG WITH ACCUMULATING SNOWS. THERE IS STILL MUCH UNCERTAINTY
REGARDING EXACTLY HOW THIS PATTERN CHANGE WILL EVOLVE...SO PLEASE
MONITOR FUTURE FORECASTS AND STATEMENTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052>055-051630-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-MEAGHER-GALLATIN-
403 PM MST THU JAN 4 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER FOR TONIGHT IS
LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A MAJOR CHANGE IN THE WEATHER IS POSSIBLE TUESDAY NIGHT OR
WEDNESDAY AS A STRONG COLD FRONT DROPS OUT OF CANADA AND ARCTIC
HIGH PRESSURE BUILDS INTO THE REGION. THE POTENTIAL EXISTS FOR
MUCH BELOW NORMAL TEMPERATURES FOR THE LATTER HALF OF NEXT WEEK
ALONG WITH ACCUMULATING SNOWS. THERE IS STILL MUCH UNCERTAINTY
REGARDING EXACTLY HOW THIS PATTERN CHANGE WILL EVOLVE...SO PLEASE
MONITOR FUTURE FORECASTS AND STATEMENTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

Nearby

Winter Storm Warnings in Montana, 2007Every winter storm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.